Jump to content
CrazyBoards.org

not a good day


Recommended Posts

ok so i started taking abilify 2mg last week, friday, and was sleepy almost immediately after taking it. i had major headaches for the first few days and now i have major akasethia (sp?). i didn't figure i would have this problem on such a low starting dose but i do. i have been awake since 1am this morning and spent a good portion of the day walking fast around the house in fits of tears because i just want to sleep and then like a semi-truck the damn depressive feelings start in again. i am attributing this to a severe lack of sleep as everything was fine when i was getting rest. i was starting to notice a significant decrease in the amount of bad thoughts, my self esteem levels, confidence, everything was getting better and then this no sleep stuff happens and wham oh; here i am again...hello suicidal thoughts. hello guilt. hello hopelessness and confusion. right now i just want to crawl into a hole and never return. i feel ashamed that i am doing this again, embarrassed even. i don't even know what i am thinking.

when i tried to call in for work this morning i kept putting a 9 in front of the number thinking i had to find an outside line to dial out on...hello - i don't need to do that at my home phone. i can't see straight, my hands are shakey.

i feel like everyone hates me and that they look down upon me. this all embarresses them. how do you face them again? god i feel so shameful!

in my non dellussional state i can say that i have a very supportive boss who has said , indirectly, that i could have tomorrow off also. he's an ex-therapist/social worker so i felt comfortable talking to him about what i am being treated for. i felt bad because i know that i am a nasty person a lot of the time and he had the right to know that it had nothing to do with him or my other co-workers.

people at work call me the "sad girl"...because i always look so sad. ahhhhhhh, how do i fix that??? high doses of prozac , zoloft, luvox, buspar, paxil, buspar and paxil, lexapro messed me up and effexor seems to be the only thing that keeps me from major depressions but still leaves me with dellusional thoughts.

i'm going to the pdoc tomorrow. i'm afraid now that he will want to avoid stabalizers all together since i am having such a bad side effect from the lowest doseage. i have read that it goes away and after 2-3 weeks everything evens itself out.

i don't want to not be on them now knowing what it feels like to think "normally". i need that in order to focus on my behavioral therapy.

ahhhhhhhh, i just don't know what to do.

i have to sleep.

more sleep will mean more sense, if i have another bad night i don't know what i am going to do!

oh and thank the heavens because aunt flow is making her rounds too; just to make things worse and more confusing for me!

i just feel so ashamed of this. i wish i could kist wake up and be "normal", that's what everyone what me to do even though i just want to hide under my covers for the next decade. i'm terribly afraid of being hospitalized again. i don't know.

i give up trying to make sense right now.

Link to comment
Share on other sites

I have been where you are. With all of your worries, can you practice thought stopping? Sometimes it can work well. Tell yourself that you will think about these worries at another SPECIFIED time. (so you won't worry about forgetting to worry. Heh) Seriously.

It sounds like sleep is your number one priority. Call your Pdoc. ASAP.

I hope you feel a lot better.

Sincerely,

Sunshine Outside

Link to comment
Share on other sites

i'm going to the pdoc tomorrow. i'm afraid now that he will want to avoid stabalizers all together since i am having such a bad side effect from the lowest doseage. i have read that it goes away and after 2-3 weeks everything evens itself out.

Medication Rule 1. If the pill or capsule can be split, there's a lower dosage available.

Other than that, some of the anticonvulsants are used fairly regularly as mood stabilizers - Topamax comes to mind there. And there are a number of antidepressants that are not SSRIs and don't carry the same hypomania risk as an SSRI - there are still plenty of horsies left on the med-go-round!

There's a chance that Benadryl can help you get some sleep - it has been used to alleviate EPS - although I can't guarantee a full night's sleep from it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...